View : 21 Download: 0

Asymptotic efficiency of the OLSE for polynomial regression models with spatially correlated errors

Title
Asymptotic efficiency of the OLSE for polynomial regression models with spatially correlated errors
Authors
Shin D.W.Song S.H.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
2000
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
vol. 47, no. 1, pp. 1 - 10
Indexed
SCIE; SCOPUS WOS scopus
Abstract
For polynomial regression models with spatially correlated errors, the covariance matrix of the ordinary least-squares estimator (OLSE) is shown to have the same limiting value as that of the generalized least-squares estimator (GLSE) under the same normalization. This implies that the OLSE is asymptotically efficient. © 2000 Elsevier Science B.V.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE